# SDR SIMA20140910006

- Difficulty date: September 10, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 10,480 hours, 6,746 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01665
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT & CABIN FILLED WITH SMOKE UPON SELECTING BOTH PACKS ON.  DEFER LT PAX IAW MEL 21-12.  R & R PACK ACM IAW AMM 21-51-08.  OPERATIONS CHECKED GOOD MEL RESTORED.
